Mathematics

College of Sciences

Works Published in 2019

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2019 journal article

Singular values of large non-central random matrices

Random Matrices: Theory and Applications, 6, 2050012.

By: W. Bryc & J. Silverstein

Sources: Crossref, ORCID
Added: July 6, 2020

2019 journal article

GELFAND-TSETLIN POLYTOPES: A STORY OF FLOW AND ORDER POLYTOPES

SIAM JOURNAL ON DISCRETE MATHEMATICS, 33(4), 2394–2415.

By: R. Liu, K. Meszaros & A. St Dizier

Source: Web Of Science
Added: June 29, 2020

2019 journal article

BOUNDS ON THE EXPECTED SIZE OF THE MAXIMUM AGREEMENT SUBTREE FOR A GIVEN TREE SHAPE

SIAM JOURNAL ON DISCRETE MATHEMATICS, 33(4), 2316–2325.

Source: Web Of Science
Added: June 29, 2020

2019 journal article

Rodent gene drives for conservation: opportunities and data needs

Proceedings of the Royal Society B: Biological Sciences.

Source: ORCID
Added: May 14, 2020

2019 journal article

Distinguishing deformation mechanisms in elastocapillary experiments

Soft Matter, 15(46), 9426–9436.

By: S. Chen, A. Bardall, M. Shearer & K. Daniels

Source: ORCID
Added: May 8, 2020

2019 article

Log-Concave Polynomials II: High-Dimensional Walks and an FPRAS for Counting Bases of a Matroid

PROCEEDINGS OF THE 51ST ANNUAL ACM SIGACT SYMPOSIUM ON THEORY OF COMPUTING (STOC '19), pp. 1–12.

By: N. Anari, K. Liu, S. Gharan & C. Vinzant

Source: Web Of Science
Added: April 27, 2020

2019 article

A model of debt with bankruptcy risk and currency devaluation

(2019, October 1).

Source: ORCID
Added: April 22, 2020

2019 journal article

On Kolmogorov Entropy Compactness Estimates for Scalar Conservation Laws Without Uniform Convexity

SIAM Journal on Mathematical Analysis, 51(4), 3020–3051.

By: F. Ancona, O. Glass & K. Nguyen

Source: ORCID
Added: April 22, 2020

2019 book

Lyapunov’s Theorem via Baire Category

In Springer INdAM Series (Vol. 32, pp. 181–194).

By: M. Mazzola & K. Nguyen

Source: ORCID
Added: April 22, 2020

2019 journal article

Approximation of Sweeping Processes and Controllability for a Set-Valued Evolution

SIAM Journal on Control and Optimization, 57(4), 2487–2514.

By: A. Bressan, M. Mazzola & K. Nguyen

Source: ORCID
Added: April 22, 2020

2019 journal article

An Augmented IB Method & Analysis for Elliptic BVP on Irregular Domains

An Augmented IB Method & Analysis for Elliptic BVP on Irregular Domains. CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 119(1), 63–72.

By: Z. Li, B. Dong, F. Tong & W. Wang

Sources: Web Of Science, ORCID
Added: April 20, 2020

2019 journal article

ON FUSION PROCEDURE FOR THE TWO-PARAMETER QUANTUM ALGEBRA IN TYPE A

BULLETIN OF THE INSTITUTE OF MATHEMATICS ACADEMIA SINICA NEW SERIES, 14(1), 15–29.

By: N. Jing & M. Liu

Sources: Web Of Science, ORCID
Added: April 20, 2020

2019 journal article

Analysis of compartments-in-series models of liver metabolism as partial differential equations: the effect of dispersion and number of compartments

MATHEMATICAL BIOSCIENCES AND ENGINEERING, 16(3), 1082–1114.

By: M. Noorman, R. Allen, C. Musante & H. Banks

Source: Web Of Science
Added: April 20, 2020

2019 article

Optimizing the deployment of ultra-low volume and indoor residual spraying for dengue outbreak response

Cavany, S. M., España, G., Lloyd, A. L., Waller, L. A., Kitron, U., Astete, H., … Perkins, T. A. (2019, October 2).

By: S. Cavany, G. España, A. Lloyd, L. Waller, U. Kitron, H. Astete, W. Elson, G. Vazquez-Prokopec ...

Source: ORCID
Added: April 8, 2020

2019 article

After the honeymoon, the divorce: unexpected outcomes of disease control measures against endemic infections

Hollingsworth, B., Okamoto, K. W., & Lloyd, A. L. (2019, April 19). (Vol. 4). Vol. 4.

By: B. Hollingsworth, K. Okamoto & A. Lloyd

Source: ORCID
Added: April 8, 2020

2019 article

Knots, low-dimensional topology and applications Preface

Adams, C. C., Gordon, C. M. A., Jones, V. F. R., Kauffman, L. H., Lambropoulou, S., Millett, K., … Sazdanovic, R. (2019, November). JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, Vol. 28.

By: C. Adams, C. Gordon, V. Jones, L. Kauffman, S. Lambropoulou, K. Millett, J. Przytycki, R. Ricca, R. Sazdanovic

Sources: Web Of Science, ORCID
Added: March 30, 2020

2019 article

High-Resolution Positivity and Asymptotic Preserving Numerical Methods for Chemotaxis and Related Models

ACTIVE PARTICLES, VOL 2: ADVANCES IN THEORY, MODELS, AND APPLICATIONS, pp. 109–148.

Sources: Web Of Science, ORCID
Added: March 30, 2020

2019 journal article

APPLICATIONS OF INVOLUTIVE HEEGAARD FLOER HOMOLOGY

Journal of the Institute of Mathematics of Jussieu, 1–38.

By: K. Hendricks, J. Hom & T. Lidman

Source: Crossref
Added: February 24, 2020

2019 journal article

Influence of image segmentation on one-dimensional fluid dynamics predictions in the mouse pulmonary arteries

JOURNAL OF THE ROYAL SOCIETY INTERFACE, 16(159), 20190284.

By: M. Colebank, L. Paun, M. Qureshi, N. Chesler, D. Husmeier, M. Olufsen, L. Fix

Sources: Web Of Science, ORCID
Added: February 3, 2020

2019 journal article

EXISTENCE OF SOLUTIONS TO NONLINEAR LEGENDRE BOUNDARY VALUE PROBLEMS

DIFFERENTIAL EQUATIONS & APPLICATIONS, 11(4), 495–508.

Source: Web Of Science
Added: February 3, 2020